# SDR P5CA2016042000081

- Difficulty date: April 18, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,939 hours, 1,881 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Stby Inverter
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, STBY INVERTER, BPCU BITE CHECK NO FAULTS FOUND.  CHECK NO FAULT FOUND.  REFER SSM 24-33-01, CHECK RELAY K110 CONDITION NORMAL STBY BUS ON GROUND VOLTAGE.  BATTERY CHARGER AND STATIC INVETER VOLTAGE CONDITION, NORMAL, NO FAULT FOUND.  MCDP BITE 30, 40 CONDITION NORMAL.  AC CONDITION SATISFACTORY, AMM 24-33-03.  NOTE: ON LP 772582, ITEM 5, IAW MCC REQUEST THE STATIC INVERTER WAS REPLACED FOR PRECAUTION.  ALL OPS CHECK NORMAL IAW AMM 24-33-03.
